MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10794983
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was occluded the following information was received by the initial reporter with the following verbatim: when hanging new iv fluid and lines, i was unable to flush the bifuse from either port.I removed the nads and still unable to flush.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
The customer reported that they were unable to flush the line.One sample model 10794983 lot 22119155 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe filled with water and unable to be flushed through either port.Visual inspection under magnification showed signs of excess solvent at the bifuse connector.The customer complaint was verified and a quality notification was sent to the manufacturer.After the investigation at the manufacturing plant, incorrect solvent application by the assembler, and opportunities in the standard work instruction are accepted as possible root causes.A quality alert was created on (b)(6) 2024, to reinforce the correct solvent application method and avoid occlusion.As a corrective action, the standard work instruction was updated.Air fixture will be added in stations where the junction of tubing/bifurcated, approved on (b)(6) 2024.We will continue to monitor our customer feedback process for any similar incidence and implement any corrective action as appropriate.A device history record review for model 10794983 lot number 22119155 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18nov2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.See h10 below.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18490003
Report Number9616066-2023-02513
Device Sequence Number6991369
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public(01)50885403234291
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10794983
Device Lot Number22119155
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown